Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having stomach pain, headache, dizziness, vomiting, hot flushes. Has acute intermittent porphyria. Suggest?

My 16 year old daughter has had constant stomach pains along with regular vomitting and intermittent headaches , dizziness , hot flushes and odd skin sensation for 6 weeks. Kidney and Pelvic scan clear, urine and blood tests have shown nothing. She is not constipated or the other way. .She has acute intermittent porphyria and we are awaiting a PBG test. Seeing a doc tonight so any suggestions we can pass on would be appreciated
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response
Hi ! You have practically well investigated your daughter for getting her reviewed by your treating doctor. Only one suggestion I would like to pass on to you is that you should seek opinion of your doctor on the diet of your daughter as well. He may refer her to a dietician for advising her a high carbohydrate diet.
Wishing her good luck.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor